# SDR ABXA2011031818

- Difficulty date: March 18, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T222415
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE RIB O/B OF NR 2 SLAT O/B TRACK HAS CORROSION AROUND NUT PLATES.  REMOVED AND REPLACED L/E RIB P/N 114T2224-15 IAW B767 SRM 51-40-02.  AIRCRAFT WAS NOT GROUNDED.
